# SDR HALA20240715192

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 55,813 hours, 8,824 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Faulted
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - #2 WINDOW HEAT CONTROLLER FAULT ON ECAM. REMOVED AND INSTALLED WINDOW HEAT CONTROLLER IAW AMM 30-42-34-400-001-A OPS TEST OK A/C OK FOR SERVICE
